# SDR 2013FA0000773

- Difficulty date: November 16, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 101120017119
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING, JUST FWD OF SPAR CAP, AND JUST INBD OF NACELLE.  THE SKIN HAS MULTIPLE PULLED THROUGH RIVETS THAT ATTACH THE SKIN TO THE SPAR, MOSTLY ON OTBD AFT AREA, INSTALLED NEW RIVETS.  HAVE HAD THIS PROBLEM ON MULTIPLE MILITARY SERIES ACFT.  IN THE LAST 4 YRS IN THE SAME AREA.  1 ACFT ABOUT 6 MONTHS AGO, HAD TO REPLACE 6 RIVETS.
